# SDR RYNA200911170023

- Difficulty date: November 10, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 57,795 hours, 12,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION FOUND THE R3 AND R4 EMERGENCY EXTERIOR DOOR LIGHT INOP.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK M733 PER AMM 33-51-07, OPS CHECK GOOD.
